Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

High TG levels. Used lipicard in the past, prescribed atorlip. High levels due to hereditary reasons. Which medicine should I take?

I have TG level of around 300 . I have used Lipicard in the past. I was suggested Atorlip by another Physician. My question is ...which is better of the two ? I am otherwise a healthy person with no habits. I was told that my TG is high due to hereditary reasons and my body s metabolism . Please let me know which medicine should I continue ? Thanks
Asked On : Thu, 10 May 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi there...
I will try to help you out regarding your concern.
As far as drug choice is concerned for the treatment of raised Triglyceride levels Lipicard that contains Fenofibrate is best because this drug is a type of fibrate, which increases the levels in the blood of a natural enzyme that helps to break down the fats in the blood.So you should continue it.
Regards and have a nice time.
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor